# SDR CA141110012

- Difficulty date: November 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 33,822 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Bolt
- Part number: 6924B1
- Condition: Damaged
- Location: Combust Case
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE A PORTION OF BOLT 6924B1 WAS FOUND IN THE COWLING MISSING ITS HEAD (9 O CLOCK POSITION BOLT). THIS BOLT IS ONE OF 3 THAT LOCATE THE COMBUSTION CHAMBER IN THE COMBUSTION CASE ASSEMBLY. UPON REMOVAL OF THE 2 REMAINING BOLTS, ONE WAS FOUND TO BE CRACKED UNDER THE HEAD AND THE OTHER TO HAVE HEAVY PITTING CORROSION. NO DAMAGE WAS FOUND FROM THE ESCAPING GASSES BUT THE FLIGHT CREW HAD REPORTED AN EGT FLUCTUATION OF 20 DEG ON A PREVIOUS FLIGHT.
